# SDR ASAA2017082221698

- Difficulty date: August 22, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 15,189 hours, 5,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350,  THE LEFT RAM DOOR FULL OPEN ANNUNCIATOR CAME ON AND REMAINED ON.  ACFT GROUNDED.  LT PACK ZONE TEMP CONT BITE TESTED OK IAW FIM 21-62-801.  OPENED AND CLOSED TWO CIRCUIT BREAKERS ON P6-4 FOR ACTUATOR STOWAGE.  PERFORMED STEPS 1-6 ON LEFT PACK OF TSR AND FOUND NO FAULTS AT THIS TIME.
